Extensions of modules for SL(2,K)

De Visscher, M. (2002). Extensions of modules for SL(2,K). Journal of Algebra, 254(2), pp. 409-421. doi: 10.1016/S0021-8693(02)00084-4

Download (147kB) | Preview

Item Type: Article
Uncontrolled Keywords: special linear group, symmetric powers, decomposition matrix, WEYL MODULES, REPRESENTATIONS, EXT(1)
Subjects: Q Science > QA Mathematics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/970

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics